MathSciNet Relay Station
MathSciNet bibliographic data
MR2810627 34K18 (34K20 37G15 92C37)
Yuan, Yuan; Bélair, Jacques Stability and Hopf bifurcation analysis for functional differential equation with distributed delay. SIAM J. Appl. Dyn. Syst. 10 (2011), no. 2, 551–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement